MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  PFC SIGMARP STB TB IN 2 12.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910  PFC SIGMARP STB TB IN 2 12.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 962112
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Naturally Worn (2988)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 09/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The customer reports that an abnormal wear of the polyethylene caused a dislocation of the left total knee prosthesis after falling down stairs.
 
Additional Manufacturer Narrative
Investigation summary no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
PFC SIGMARP STB TB IN 2 12.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7934149
Report Number1818910-2018-71297
Device Sequence Number14038057
Product Code NJL
UDI-Device Identifier10603295241119
UDI-Public10603295241119
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number962112
Device Lot Number3118178
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/11/2018
Supplement Date Received by Manufacturer11/05/2018
Initial Report FDA Received Date10/04/2018
Supplement Report FDA Received Date11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;